Can Erectile Dysfunction Be Caused by Vasodilators?

Home / Forums / Result Stories / Can Erectile Dysfunction Be Caused by Vasodilators?
  • Ruben_Miller
    November 27, 2024 at 11:23 am #995018

    Vasodilators for ED work by relaxing and widening the blood vessels, which increases blood flow throughout the body. Vasodilators can lower blood pressure, and in some cases, this may lead to less blood flow to the penis during sexual arousal. Adequate blood flow to the penis is essential for an erection, and if vasodilation occurs throughout the body, it may impair the blood flow to the penis. When combined with nitrates, these medications can cause a dangerous drop in blood pressure, which can lead to dizziness, fainting, and impaired sexual function. While nitrates themselves don’t directly cause ED, their interaction with ED medications is well-known for potentially leading to adverse effects.

Contact Us

We're not around right now. But you can send us an email and we'll get back to you, asap.

Not readable? Change text. captcha txt